MathSciNet Relay Station
MathSciNet bibliographic data
MR2503088 93B05 (34A60 34G25 47H20 47N70 49J20)
Obukhovski, Valeri; Zecca, Pietro Controllability for systems governed by semilinear differential inclusions in a Banach space with a noncompact semigroup. Nonlinear Anal. 70 (2009), no. 9, 3424–3436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement